| Model Number |
2AF284 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the data files and balloon catheter, 2af284 with lot number 60157 were returned and analyzed.The data files showed at least 17 injections were performed with the returned balloon catheter on the date of the event without triggering any system notice.Visual inspection of the balloon catheter showed the coaxial connector was detached.Insertion test was applied with a test mapping catheter and it could not be easily inserted into the balloon catheter.The pressure test showed a kink on the guide wire lumen under the balloon segment.Dissection showed the guide wire lumen kink was at 1.38 inches from the tip inside the balloon.In conclusion, the steerability issues and kink were confirmed.The balloon catheter failed the returned product inspection due to a guide wire lumen kink.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the balloon catheter look kinked.Additionally, there was difficulty isolating the left inferior pulmonary vein (lipv), and issue with manipulating the catheter.The case was switched to and completed with radiofrequency.No patient complications have been reported as a result of this event.The balloon catheter subsequently tested out of specification per the manufacturer's investigation.